The evolution of triple junctions

McKenzie, D. P. and Morgan, W. J. (1969) The evolution of triple junctions. Nature, 224. pp. 125-133. ISSN 0028-0836

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: NIL AREP
Subjects: 02 - Geodynamics, Geophysics and Tectonics
Divisions: 02 - Geodynamics, Geophysics and Tectonics
Journal or Publication Title: Nature
Volume: 224
Page Range: pp. 125-133
Depositing User: Sarah Humbert
Date Deposited: 20 May 2015 17:38
Last Modified: 20 May 2015 17:38

Actions (login required)

View Item View Item

About cookies